# SDR AALA20161107012

- Difficulty date: November 7, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 19,524 hours, 7,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A750315
- Condition: Cracked
- Location: Bs 500h-500i
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO BAY LEFT FLOOR SUPPORT AT LBL 25 BETWEEN BS 500H AND 500I IS CRACKED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW 51-00-05-1.
